# SDR DALA2021040602019

- Difficulty date: April 2, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 62,752 hours, 20,213 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 620-680 Rbl25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5807 CORROSION ON SEAT TRACK FLANGE STA. 620 AND 680, RBL 25 AT PASSENGER FLOOR STRUCTURE. CORRECTIVE ACTION: SUMMARY OF NRC 01025: SEAT TRACK WAS REPAIRED PER ER/A: 590916-14 REV. ORIGINAL. (1770950)
